# SDR FDEA2019112633057

- Difficulty date: November 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AFT FLOOR SUPPORT FOUND WITH CORROSION AT STATION 1970 X = - 56.  MAIN DECK CARGO COMPARTMENT AT AFT FLOOR SUPPORT STATION 1970 X = - 56, CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 ALLOWABLE DAMAGE.  CORRODED AFT FLOOR SUPPORT REMOVED AND REPLACED FROM STATION 1887 TO STATION 2007 X = - 56 AS PER SRM 51-31-01-0G.  AFT FLOOR SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA 7551 REVISION G.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
